MAUDE Adverse Event Report: SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per complainant, her son damaged his technology hub while enclosed in his bed by chewing the face plate and chewing apart a few of the wires and she noticed the damage a few days before contacting sensory medical.Complainant stated the tech hub has been replaced with the cloth portal cover in the bed.Per complainant, the child is not injured.A picture shows a crack in the bottom right internal corner of the tech hub housing assembly.Another picture shows the wire (likely the radio wire) the child chewed on and the control insert which was removed from the tech hub.There was no report of injury as a result of the event.
 
Additional Manufacturer Narrative
Sensory medical is sending replacement tech hub components.Sensory medical directed the complainant to use the portal cover while waiting for the tech hub replacement.Without the lot number, further investigation cannot be completed.The tech hub manual provides the following information: in the warnings section on page 3: check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: discontinue use and contact us immediately if anything is damaged or missing.Technology hub zipper + cord loop are intact and lock is secured.Sensory medical's root cause investigation is ongoing, and the company will supplement this report as necessary.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key22081434
Report Number3016541541-2025-00045
Device Sequence Number21207671
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale